@article{(Open Science Index):https://publications.waset.org/pdf/11912,
	  title     = {Induced Acyclic Graphoidal Covers in a Graph},
	  author    = {K. Ratan Singh and  P. K. Das},
	  country	= {},
	  institution	= {},
	  abstract     = {An induced acyclic graphoidal cover of a graph G is a
collection ψ of open paths in G such that every path in ψ has atleast
two vertices, every vertex of G is an internal vertex of at most one
path in ψ, every edge of G is in exactly one path in ψ and every
member of ψ is an induced path. The minimum cardinality of an
induced acyclic graphoidal cover of G is called the induced acyclic
graphoidal covering number of G and is denoted by ηia(G) or ηia.
Here we find induced acyclic graphoidal cover for some classes of
graphs.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {8},
	  year      = {2010},
	  pages     = {1078 - 1084},
	  ee        = {https://publications.waset.org/pdf/11912},
	  url   	= {https://publications.waset.org/vol/44},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 44, 2010},
	}